# SDR PNSA991101

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441LL
- Make and model: Cessna 441
- Aircraft serial: 441139
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: CM358915
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

WHILE CLIMBING-OUT PILOT NOTICED SMOKE COMING FROM THE RECOGNITION LIGHT SWITCH-BREAKER.  SYSTEM WAS TURNED OFF, SMOKE STOPPED.  LANDING WAS NORMAL.  SWITCH BREAKER WAS REPLACED.
